MathSciNet Relay Station
MathSciNet bibliographic data
MR2217378 65N06 (65M12 76D07 76M12)
Ye, Xiu A discontinuous finite volume method for the Stokes problems. SIAM J. Numer. Anal. 44 (2006), no. 1, 183–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement